# SDR DALA2017071305388

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 46,449 hours, 32,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER UNSECURE AT ROW 1. INSTALLED THE LIGHT COVER.
